# SDR FDEA201804281143

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 6,691 hours, 2,603 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  THE LEFT LANDING GEAR  LIGHT DID NOT ILLUMINATE. ACCOMPLISHED GO AROUND,   QRH AND MOCC/GOC. GEAR CYCLED, DID NOT HELP.   NO SECONDARY OR TERTIARY WARNING. NO EICAS  WARNINGS. LANDING UNEVENTFUL.   REPLACED THE LAMP IN THE INDICATOR IAW AMM 33-16-02-2. OPS CHECKED GOOD.  ACFT OK  FOR SERVICE.
